# SDR CALA2025021100332

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 49,090 hours, 28,719 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Scuff Plate
- Part number: AMS5512
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON BOTTOM SCUFF PLATE AFT OF AFT ENGINE MOUNT HAS WEAR PER HAECO LCQ N/R 9294185/42185.  RMVD AND RPLD SCUFF PLATE AFT OF AFT ENGINE MOUNT ON #1 PYLON IAW A319 SRM 54-51-12-300-003 THIS REPAIR REQ SRI EVERY 4900FC 1200FH FROM EMBODIMENT SUBSEQUENT INSP AT INTERVALS OF 16800FC OR 21000 FH IAW A319 54-51-12-2-001-00.
